# SDR 99ZZZM757

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2760 · Drag Control System
- Part: Cables
- Part number: BACC2A3A02795EG
- Condition: Rusted
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, THREE SPOILER CONTROL CABLES WERE FOUND RUSTED IN LEFT WING TE CAVITY.  THE DAMAGED CABLES WERE REMOVED AND REPLACED WITH NEW ONES PER B727 MM CHAPTER 27-61-00 AND OPERATIONAL CHECK NORMALLY.  (M)
